# SDR QXEA200501240

- Difficulty date: September 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 10,209 hours, 10,812 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 3 Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BZN FLIGHT 2328:  NR 3 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED ON TAXI OUT.  MAINTENANCE RESEATED RELAY 2431 RL4.  OPS CHECK GOOD ON GROUND RUN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
